Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2673 Publications

2012 | Journal Article | IST-REx-ID: 2962   OA
Aeschbacher, Simon, et al. “A Novel Approach for Choosing Summary Statistics in Approximate Bayesian Computation.” Genetics, vol. 192, no. 3, Genetics Society of America, 2012, pp. 1027–47, doi:10.1534/genetics.112.143164.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2012 | Conference Paper | IST-REx-ID: 3136
Guet, Calin C., et al. Delayed Continuous Time Markov Chains for Genetic Regulatory Circuits. Vol. 7358, Springer, 2012, pp. 294–309, doi:10.1007/978-3-642-31424-7_24.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3155   OA
Delahaye, Benoît, et al. Synchronous Interface Theories and Time Triggered Scheduling. Vol. 7273, Springer, 2012, pp. 203–18, doi:10.1007/978-3-642-30793-5_13.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Busaryev, Oleksiy, et al. Annotating Simplices with a Homology Basis and Its Applications. Vol. 7357, Springer, 2012, pp. 189–200, doi:10.1007/978-3-642-31155-0_17.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3131   OA
Weissman, Daniel, and Nicholas H. Barton. “Limits to the Rate of Adaptive Substitution in Sexual Populations.” PLoS Genetics, vol. 8, no. 6, e1002740, Public Library of Science, 2012, doi:10.1371/journal.pgen.1002740.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3117   OA
Kolmogorov, Vladimir. “Minimizing a Sum of Submodular Functions.” Discrete Applied Mathematics, vol. 160, no. 15, Elsevier, 2012, pp. 2246–58, doi:10.1016/j.dam.2012.05.025.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3167
Weber, Michele. “NextGen Speaks 13 .” Science, vol. 336, no. 6077, American Association for the Advancement of Science, 2012, pp. 32–34, doi:10.1126/science.336.6077.32.
View | DOI | PubMed | Europe PMC
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Edelsbrunner, Herbert, and Michael Kerber. “Dual Complexes of Cubical Subdivisions of ℝn.” Discrete & Computational Geometry, vol. 47, no. 2, Springer, 2012, pp. 393–414, doi:10.1007/s00454-011-9382-4.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3244
Danowski, Patrick. “Die Zeit des Abwartens ist vorbei!” BuB – Forum Bibliothek und Information, vol. 64, no. 4, Bock & Herchen Verlag, 2012, p. 284.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3282   OA
Dodis, Yevgeniy, et al. Message Authentication, Revisited. Vol. 7237, Springer, 2012, pp. 355–74, doi:10.1007/978-3-642-29011-4_22.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed